# SDR QXEA2008111401184

- Difficulty date: November 10, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 18,491 hours, 13,347 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL001999
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,392 hours, 9,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PDX - WHILE CRUISING AT FL360, FELT A VIBRATION UNDER THE CREW'S FEET (LIKE A MOTOR RUNNING) FOR ABOUT 5 SECONDS FOLLOWED BY A "CLUNK".  SIMULTANEOUSLY RECEIVED A "PROX SYS FAULT" STATUS MESSAGE AND GEAR UP INDICATION FOR APPROXIMATELY 5 SECONDS AND 30 SECONDS RESPECTIVELY.  SPEED WAS 260 KIAS (M .77).  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW AMM TASKS 32-32-10-000-801-A01 AND 32-32-10-400-801-A01.  LANDING GEAR EXT/RETRACT SYSTEM OPS CK GOOD.  VALVE LEAK CHECK GOOD.  NO STATUS MSG NOTED, PROX SYS FAULT.  RETURNED TO SERVICE.
